La Trobe

File(s) under embargo

2

month(s)

15

day(s)

until file(s) become available

Homogeneous darboux polynomials and generalising integrable ODE systems

journal contribution
posted on 17.03.2021, 06:02 by Pieter Van Der KampPieter Van Der Kamp, David McLarenDavid McLaren, Gilles QuispelGilles Quispel

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [insert journal title] following peer review. The definitive publisher-authenticated version [insert complete citation information here] is available online at: http://www.aimsciences.org/article/doi/10.3934/jcd.2021001


We show that any system of ODEs can be modified whilst preserving its homogeneous Darboux polynomials. We employ the result to generalise a hierarchy of integrable Lotka-Volterra systems.

History

Publication Date

01/01/2021

Journal

Journal of Computational Dynamics

Volume

8

Issue

1

Pagination

(p. 1-8)

Publisher

American Institute of Mathematical Sciences (AIMS)

ISSN

2158-2505

Rights Statement

The Author reserves all moral rights over the deposited text and must be credited if any re-use occurs. Documents deposited in OPAL are the Open Access versions of outputs published elsewhere. Changes resulting from the publishing process may therefore not be reflected in this document. The final published version may be obtained via the publisher’s DOI. Please note that additional copyright and access restrictions may apply to the published version.

Usage metrics

Categories

Exports